Can Ulthera (hifu) treatments on my thighs and buttocks have destroyed my lymph nodes?

Hello, I recently had Ulthera done on my buttock and legs. Soon after, I started to see cellulite appearing and masses of fat on my tights and buttock. Now my legs really hurt. I have a burning feeling and really bad circulation. And the cellulite is getting worst…. As for the aesthetic side, The toning never happened… In fact, it is really worst, the skin is really dry, crippled and flabby. Can somebody please give me some advise. Thank you.

Doctor Answers 1

Ultherapy

Thank you for your question. I would suggest that you speak to the physician that performed your treatment to discuss the outcome. As well, if you have ongoing symptoms, having a detailed physician assessment would be important. 


Ottawa Physician
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.